Advertisement

Approximation theorems for fuzzy set multifunctions in Vietoris topology: Physical implications of regularity

  • Alina Gavriluţ
  • Ioan Mercheş
  • Maricel Agop
Chapter

Abstract

In this chapter we continue the study began in Chap.  7 concerning continuity properties for set multifunctions taking values in all nonvoid subsets of a linear topological space. Based on these results, Egoroff and Lusin-type theorems are obtained and Lusin-type theorems are obtained for set of multifunctions in Vietoris topology.

References

  1. 1.
    Agop, M., Niculescu, O., Timofte, A., Bibire, L., Ghenadi, A.S., Nicuta, A., Nejneru, C., Munceleanu, G.V.: Non-differentiable mechanical model and its implications. Int. J. Theor. Phys. 49(7), 1489–1506 (2010)CrossRefGoogle Scholar
  2. 2.
    Andres, J., Fiser, J.: Metric and topological multivalued fractals. Int. J. Bifur. Chaos Appl. Sci. Eng. 14(4), 1277–1289 (2004)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Andres, J., Rypka, M.: Multivalued fractals and hyperfractals. Int. J. Bifur. Chaos Appl. Sci. Eng. 22(1), 1250009, 27 pp. (2012)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Apreutesei, G.: Families of subsets and the coincidence of hypertopologies. Ann. Alexandru Ioan Cuza Univ. Math. XLIX, 1–18 (2003)Google Scholar
  5. 5.
    Averna, D.: Lusin type theorems for multifunctions. Scorza Dragoni’s property and Carathéodory selections. Boll. U.M.I. 7(8-A), 193–201 (1994)Google Scholar
  6. 6.
    Banakh, T., Novosad, N.: Micro and macro fractals generated by multi-valued dynamical systems. arXiv: 1304.7529v1 [math.GN], 28 April 2013Google Scholar
  7. 7.
    Beer, G.: Topologies on Closed and Closed Convex Sets. Kluwer, Dordrecht (1993)CrossRefGoogle Scholar
  8. 8.
    Brown, S.: Memory and mathesis: for a topological approach to psychology. Theory Cult. Soc. 29(4–5), 137–164 (2012)CrossRefGoogle Scholar
  9. 9.
    Dinculeanu, N.: Measure Theory and Real Functions (in Romanian). Ed. Did. şi Ped., Bucureşti (1964)Google Scholar
  10. 10.
    Fu, H., Xing, Z.: Mixing properties of set-valued maps on hyperspaces via Furstenberg families. Chaos, Solitons Fractals 45(4), 439–443 (2012)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Gavriluţ, A.: A Lusin type theorem for regular monotone uniformly autocontinuous set multifunctions. Fuzzy Sets Syst. 161, 2909–2918 (2010)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Gavriluţ, A.: Fuzzy Gould integrability on atoms. Iran. J. Fuzzy Syst. 8(3), 113–124 (2011)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Gavriluţ, A.: Continuity properties and Alexandroff theorem in Vietoris topology. Fuzzy Sets Syst. 194, 76–89 (2012)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Gavriluţ, A.: Alexandroff theorem in Hausdorff topology for null-null-additive set multifunctions. Ann. Alexandru Ioan Cuza Univ. Math. LIX(2), 237–251 (2013)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Gómez-Rueda, J.L., Illanes, A., Méndez, H.: Dynamic properties for the induced maps in the symmetric products. Chaos, Solitons Fractals 45(9–10), 1180–1187 (2012)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Guo, C., Zhang, D.: On the set-valued fuzzy measures. Inform. Sci. 160, 13–25 (2004)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Hawking, S., Penrose, R.: The Nature of Space Time. Princeton University Press, Princeton (1996)zbMATHGoogle Scholar
  18. 18.
    Hu, S., Papageorgiou, N.S.: Handbook of Multivalued Analysis, vol. I. Kluwer, Dordrecht (1997)CrossRefGoogle Scholar
  19. 19.
    Jiang, Q., Suzuki, H.: Fuzzy measures on metric spaces. Fuzzy Sets Syst. 83, 99–106 (1996)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Kawabe, J.: Regularity and Lusin’s theorem for Riesz space-valued fuzzy measures. Fuzzy Sets Syst. 158, 895–903 (2007)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Kunze, H., La Torre, D., Mendivil, F., Vrscay, E.R.: Fractal Based Methods in Analysis. Springer, New York (2012)CrossRefGoogle Scholar
  22. 22.
    Lewin, K., Heider, G.M., Heider, F.: Principles of Topological Psychology. McGraw-Hill, New York (1936)CrossRefGoogle Scholar
  23. 23.
    Li, R.: A note on stronger forms of sensitivity for dynamical systems. Chaos, Solitons Fractals 45(6), 753–758 (2012)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Li, J., Yasuda, M.: Lusin’s theorem on fuzzy measure spaces. Fuzzy Sets Syst. 146, 121–133 (2004)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Li J., Gao S., Chen B.: Approximation of fuzzy neural networks to fuzzy-valued measurable function. In: Cao B., Wang G., Chen S., Guo S. (eds.) Quantitative Logic and Soft Computing 2010. Advances in Intelligent and Soft Computing, vol. 82. Springer, Berlin (2010)Google Scholar
  26. 26.
    Liu, L., Wang, Y., Wei, G.: Topological entropy of continuous functions on topological spaces. Chaos, Solitons Fractals 39(1), 417–427 (2009)MathSciNetCrossRefGoogle Scholar
  27. 27.
    di Lorenzo, P., di Maio, G.: The Hausdorff metric in the melody space: a new approach to melodic similarity. In: 9th the International Conference on Music Perception and Cognition, Alma Mater Studiorum University of Bologna, August 22–26, 2006Google Scholar
  28. 28.
    Lu, Y., Tan, C.L., Huang, W., Fan, L.: An approach to word image matching based on weighted Hausdorff distance. In: Conference: Document Analysis and Recognition, 2001. Proceedings., February 2001.  https://doi.org/10.1109/ICDAR.2001.953920
  29. 29.
    Ma, X., Hou, B., Liao, G.: Chaos in hyperspace system. Chaos, Solitons Fractals 40(2), 653–660 (2009)MathSciNetCrossRefGoogle Scholar
  30. 30.
    El-Nabulsi, A.R.: New astrophysical aspects from Yukawa fractional potential correction to the gravitational potential in D dimensions. Indian J. Phys. 86, 763–768 (2012)CrossRefGoogle Scholar
  31. 31.
    El-Nabulsi, A.R.: Fractional derivatives generalization of Einstein’s field equations. Indian J. Phys. 87, 195–200 (2013)CrossRefGoogle Scholar
  32. 32.
    El Naschie, M.S., Rösler, O.E., Prigogine, I. (eds.): Quantum Mechanics, Diffusion and Chaotic Fractals. Elsevier, Oxford (1995)zbMATHGoogle Scholar
  33. 33.
    Nottale, L.: Fractal Space-Time and Microphysics: Towards Theory of Scale Relativity. World Scientific, Singapore (1993)CrossRefGoogle Scholar
  34. 34.
    Nottale, L.: Scale Relativity and Fractal Space-Time. A New Approach to Unifying Relativity and Quantum Mechanics. Imperial College Press, London (2011)CrossRefGoogle Scholar
  35. 35.
    Pap, E.: Null-additive Set Functions. Kluwer, Dordrecht (1995)zbMATHGoogle Scholar
  36. 36.
    Penrose, R.: The Road to Reality: A Complete Guide to the Laws of the Universe. Jonathan Cape, London (2004)zbMATHGoogle Scholar
  37. 37.
    Precupanu, T.: Linear Topological Spaces and Elements of Convex Analysis (in Romanian). Ed. Acad. Romania (1992)zbMATHGoogle Scholar
  38. 38.
    Precupanu, A., Gavriluţ, A.: A set-valued Egoroff type theorem. Fuzzy Sets Syst. 175, 87–95 (2011)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Precupanu, A., Gavriluţ, A.: A set-valued Lusin type theorem. Fuzzy Sets Syst. 204, 106–116 (2012)CrossRefGoogle Scholar
  40. 40.
    Precupanu., A., Gavriluţ., A.: Setvalued Lusin type theorem for null-null-additive set multifunctions. Fuzzy Sets Syst. 204, 106–116 (2012)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Precupanu, A., Precupanu, T., Turinici, M., Apreutesei Dumitriu, N., Stamate, C., Satco, B.R., Văideanu, C., Apreutesei, G., Rusu, D., Gavriluţ, A.C., Apetrii, M.: Modern Directions in Multivalued Analysis and Optimization Theory. Venus Publishing House, Iaşi (2006) (in Romanian)Google Scholar
  42. 42.
    Sharma, P., Nagar, A.: Topological dynamics on hyperspaces. Appl. General Topology 11(1), 1–19 (2010)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Song, J., Li, J.: Regularity of null-additive fuzzy measure on metric spaces. Int. J. Gen. Syst. 32, 271–279 (2003)MathSciNetCrossRefGoogle Scholar
  44. 44.
    Wang, Y., Wei, G., Campbell, W.H., Bourquin, S.: A framework of induced hyperspace dynamical systems equipped with the hit-or-miss topology. Chaos, Solitons Fractals 41(4), 1708–1717 (2009)MathSciNetCrossRefGoogle Scholar
  45. 45.
    Wicks, K.R.: Fractals and Hyperspaces. Springer, Berlin/Heidelberg (1991)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Alina Gavriluţ
    • 1
  • Ioan Mercheş
    • 2
  • Maricel Agop
    • 3
  1. 1.Faculty of MathematicsAlexandru Ioan Cuza UniversityIaşiRomania
  2. 2.Faculty of PhysicsAlexandru Ioan Cuza UniversityIaşiRomania
  3. 3.Physics Department, Gheorghe Asachi TechnicalUniversity of LasiIaşiRomania

Personalised recommendations